RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 292, Number 6, Pages 1289–1291 (Mi dan47833)  

MATHEMATICS

Integrable mappings and Lie algebras

A. P. Veselov

Lomonosov Moscow State University

Full text: PDF file (454 kB)

Bibliographic databases:
UDC: 512.81+517.17
Presented: . . 
Received: 28.10.1985

Citation: A. P. Veselov, “Integrable mappings and Lie algebras”, Dokl. Akad. Nauk SSSR, 292:6 (1987), 1289–1291

Citation in format AMSBIB
\Bibitem{Ves87}
\by A.~P.~Veselov
\paper Integrable mappings and Lie algebras
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 292
\issue 6
\pages 1289--1291
\mathnet{http://mi.mathnet.ru/dan47833}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=880608}
\zmath{https://zbmath.org/?q=an:0631.32024}


Linking options:
  • http://mi.mathnet.ru/eng/dan47833
  • http://mi.mathnet.ru/eng/dan/v292/i6/p1289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020